# SDR CALA2019050700700

- Difficulty date: May 5, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 99,242 hours, 27,008 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654N0244620
- Condition: Corroded
- Location: Apu Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-49-3-8083 CORROSION BETWEEN APU AIR INLET DOOR HOUSING AND FUSELAGE SKIN CUTOUT. REF N/R 0058236 CORROSION REMOVAL OF FWD STRAP STA 1787.45 S3R TO S6R L=9.0, W=1 .0,D=.250, UPPER ANGLE STA 1790-1800 S3R L=10.0, W=1.0, D=.063, AND LWR ANGLE STA 1790-1820 S6R L=28.0, W-1.0, D-.063 OUT OF LIMITS IAW SRM 53-80-15 FIG 101. REPLACED PARTS 148N3152-1 LWR ANGLE, 148N3138-20 FWD STRAP AND 654N0244-620 UPPER ANGLE IAW DWG 148N3105. WORK WAS ACCOMPLISHED ON N/R 0058236.
